PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 54 | 1 |
Tytuł artykułu

Subclasses of typically real functions determined by some modular inequalities

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let \(\mathrm{T}\) be the family of all typically real functions, i.e. functions that are analytic in the unit disk \(\Delta := \{ z \in \mathbb{C} : |z|<1 \}\), normalized by \(f(0)=f'(0)-1=0\) and such that Im \(z\) Im \(f(z)\) \(\geq 0\) for \(z \in \Delta\). Moreover, let us denote: \(\mathrm{T}^{(2)}:=  \{f \in \mathrm{T}: f(z)=-f(-z) \text{ for } z \in \Delta \}\) and \(\mathrm{T}^{M,g} :=  \{ f \in \mathrm{T}: f \prec Mg \text{ in } \Delta \}\), where \(M>1\), \(g \in \mathrm{T} \cap \mathrm{S}\) and \(\mathrm{S}\) consists of all analytic functions, normalized and univalent in \(\Delta\).We investigate  classes in which the subordination is replaced with the majorization and the function \(g\) is typically real but does not necessarily univalent, i.e. classes \(\{ f \in \mathrm{T}: f \ll Mg \text{ in } \Delta \}\), where \(M>1\), \(g \in \mathrm{T}\), which we denote by \(\mathrm{T}_{M,g}\). Furthermore, we broaden the class \(\mathrm{T}_{M,g}\) for the case \(M \in (0,1)\) in the following  way:\(\mathrm{T}_{M,g} = \left\{ f \in \mathrm{T} : |f(z)| \geq M |g(z)| \text{ for } z \in \Delta \right\}\), \(g \in \mathrm{T}\).
Rocznik
Tom
54
Numer
1
Opis fizyczny
Daty
wydano
2010
online
2016-07-29
Bibliografia
  • Duren, P. L., Univalent Functions, Springer-Verlag, New York, 1983.
  • Goodman, A. W., Univalent Functions, Mariner Publ. Co., Tampa, 1983.
  • Koczan, L., On classes generated by bounded functions, Ann. Univ. Mariae Curie-Skłodowska Sect. A 52 (2) (1998), 95-101.
  • Koczan, L., Szapiel, W., Extremal problems in some classes of measures (IV). Typically real functions, Ann. Univ. Mariae Curie-Skłodowska Sect. A 43 (1989), 55-68.
  • Koczan, L., Zaprawa, P., On typically real functions with n-fold symmetry, Ann. Univ. Mariae Curie-Skłodowska Sect. A 52 (2) (1998), 103-112.
  • Rogosinski, W. W., Uber positive harmonische Entwicklugen und tipisch-reelle Potenzreichen, Math. Z. 35 (1932), 93–121 (German).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2010_54_1_75-80
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.